MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a shunt in the limb.A 26.0mm x 100mm x 80cm-hybrid sterling balloon catheter was advanced for dilatation, however, the balloon ruptured.The device was completely removed and the procedure was completed with another of same device.No patient complications nor injuries were reported.The patient condition was good.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12637898
Report Number2134265-2021-12937
Device Sequence Number3292271
Product Code DQY
UDI-Device Identifier08714729123699
UDI-Public08714729123699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2024
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0026695570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1